# SDR 9705469880

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO MKE AT FL290, CABIN PRESSURE LIGHT ILLUMINATED.  CABIN ALTITUDE READ 9200, DESCENDED TO 10,000 FEET AND FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES.  MASKS DID NOT DEPLOY.  FLIGHT CONTINUED TO MKE AND LANDED WITHOUT INCIDENT. REPLACED CABIN PRESSURE CONTROLLER PER MM 21-32-0, SYSTEM OPERATIONAL CHECK OK.
